# SDR YENA20150623232

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 81-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND STR 28L IS CORRODED FROM FRAME 81 TO FRAME 82.  CUTOUT DAMAGED SECTION, PERFORMED HFEC INSPECTION, FABRICATED AND INSTALLED FILLER, SPLICE AND SHIMS CLEANED, ALODINED, TOPCOATED AND SEALED IAW E15-588-01.
